×

zbMATH — the first resource for mathematics

The theory of higher infinitesimal symmetries of nonlinear partial differential equations. (English. Russian original) Zbl 0445.58030
Sov. Math., Dokl. 20, 985-990 (1979); translation from Dokl. Akad. Nauk SSSR 248, 274-278 (1979).

MSC:
58J70 Invariance and symmetry properties for PDEs on manifolds
58J10 Differential complexes
58J99 Partial differential equations on manifolds; differential operators
58A20 Jets in global analysis
35G20 Nonlinear higher-order PDEs
PDF BibTeX XML Cite